# SDR HNAA2025042800231

- Difficulty date: March 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 45,456 hours, 42,814 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2204 RH SKIN PROFILE CRACKED AT RUDDER LWR FITTING. REPAIRED FITTING IAW ETD2025-145-905148 AND EO1-53-25-0132
